# SDR 110DJ0507

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: General aviation
- Aircraft: N110DJ
- Make and model: Amtr ECLIPSE500
- Aircraft serial: 000007
- Aircraft time: 117 hours, 126 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Part time: 117 hours, 126 cycles
- Component: Elevator
- Component part number: 551113441006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE ELEVATORS, A SMALL CRACK WAS DISCOVERED ON RT ELEVATOR SKIN BY OB MOST HINGE BRACKET ATTACH POINT.
